# SDR ASOA201804254028

- Difficulty date: April 25, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523058005
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION MAINTENANCE DISCOVERED A HOLE/TEAR IN THE FUSELAGE SKIN UNDER THE NUMBER TWO ENGINE FROM APPARENT GROUND DAMAGE.  THE DAMAGE WAS LOCATED BETWEEN FRAME 66-07 STRINGER 14-15 RIGHT.  MAINTENANCE REMOVED THE DAMAGED SECTION OF SKIN AND PERFORMED A DOUBLER REPAIR.  PRESSURIZATION CHECKS PASSED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
